MathSciNet Relay Station
MathSciNet bibliographic data
MR1116249 35J65 (35B32 35B35 35P30)
Ali, Ismael; Castro, Alfonso; Shivaji, R. Uniqueness and stability of nonnegative solutions for semipositone problems in a ball. Proc. Amer. Math. Soc. 117 (1993), no. 3, 775–782.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement